| Model Number |
863064 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
Event or Problem Description
It was reported to philips that frozen display.The device was not in use on a patient at the time of event, there was no patient involvement.
Additional Manufacturer Narrative
The customer contacted the customer care solution center (ccsc).The customer requested that a philips field service engineer (fse) be dispatched to the customer site.The reported issue was confirmed and traced to software failure.After the fse updated software, the device returned to full functionality.
Event or Problem Description
It was reported to philips that there was a frozen display.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.